# SDR QXEA2019041600179

- Difficulty date: April 12, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 2,408 hours, 1,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP BETWEEN 1A AND 2A NOT ILLUMINATING. PLACED ON MEL 33-50-21A. CLEARED 4/16/19 REPLACED PHOTOLUMINESCENT STRIP IN REF. TO 33-50-21-000/400-801-A. THIS CLEARS MEL. OPS CHECK GOOD. NO OTHER DEFECTS. RETURNED TO SERVICE.
